Advertisement

How can I minimize the side effects of Edurant?

You can minimize the side effects of Edurant (rilpivirine), an antiviral medication for human immunodeficiency virus type 1 (HIV-1), by taking the medication exactly as prescribed, going to all your doctor appointments, and keeping your doctor updated on your health status and any symptoms you may be experiencing. Here are some other ways to reduce your risk of side effects from Edurant.
  • Call your doctor when you first notice side effects, including trouble sleeping; headache or dizziness; rashes; gastrointestinal problems, such as nausea, stomach pain, and vomiting; and (especially) mood changes, such as feeling sad, anxious, restless, or having suicidal thoughts.
  • Tell your doctor about all medications and supplements you take before starting Edurant, as some may interact with this drug.
  • Give your doctor a thorough medical history, including any past or current medical problems (especially mental health or liver problems).
  • Tell your doctor if you are pregnant, plan to become pregnant, or are breastfeeding before you take Edurant. It is not known if Edurant is safe to take during pregnancy. Doctors do not recommend breastfeeding for women who take Edurant or who have the HIV virus because the virus may be passed to the baby in breast milk.

Continue Learning about Anti-HIV Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.